I am now considered cancer free, and my Oncologist took me off of Femara. This was on Tuesday (1/5/10). Today (1/9/10) I am feeling very lightheaded and dizzy. Before contacting my doctor, thought I would ask any other who have stopped taking this medication. I took it for 3 years after Tamoxifen.
Yes this is a common reaction when you stop taking Femara. It can cause mild withdrawal symptoms that can include the following:
I hope this helps. It should go away when the drug is out of your system which shouldn't take longer than 4 days to a week. The half life of the drug is 2 days so it should be out of your system within 4 days. I hope this helps! Good luck!
- Femara Information for Consumers
- Femara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 1 answer
Posted 5 Feb 2010 • 4 answers
Posted 14 Feb 2010 • 1 answer
I have started taking Femara. I am experiencing insomnia. Anyone experiencing the same side effect.?
Posted 9 Aug 2011 • 1 answer
Posted 29 Sep 2013 • 3 answers